# SDR AALA20140819002

- Difficulty date: August 19, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 54,598 hours, 6,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0201720001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR EMER LIGHT AT SEAT 5B MISSING.  INSTALLED NEW COVER FOR EMER LIGHT AT SEAT 5B.  OPERATIONS CHECKED NORMAL.
